# SDR REXA2015042700446

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-306 CTR BAGGAGE BAY DOOR LOWER RETAINER FOR DOOR SEAL IS DAMAGED.  R & R CTR BAGGAGE DOOR LOWER RETAINER IAW AMM 52-35-07 & SRM 51-42-06.  PRESSURIZATION CHECKED GOOD.
